A Topological Criterion for Local Optimality of Weakly Normal Complex Spaces.

William A. Adkins; J.V. Leahy

Mathematische Annalen (1979)

  • Volume: 243, page 115-124
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Adkins, William A., and Leahy, J.V.. "A Topological Criterion for Local Optimality of Weakly Normal Complex Spaces.." Mathematische Annalen 243 (1979): 115-124. <http://eudml.org/doc/182806>.

@article{Adkins1979,
author = {Adkins, William A., Leahy, J.V.},
journal = {Mathematische Annalen},
keywords = {weakly normal spaces; sheaves of local cohomology},
pages = {115-124},
title = {A Topological Criterion for Local Optimality of Weakly Normal Complex Spaces.},
url = {http://eudml.org/doc/182806},
volume = {243},
year = {1979},
}

TY - JOUR
AU - Adkins, William A.
AU - Leahy, J.V.
TI - A Topological Criterion for Local Optimality of Weakly Normal Complex Spaces.
JO - Mathematische Annalen
PY - 1979
VL - 243
SP - 115
EP - 124
KW - weakly normal spaces; sheaves of local cohomology
UR - http://eudml.org/doc/182806
ER -

NotesEmbed ?

top

You must be logged in to post comments.